An Improved Blended Numerical Root-Solver for Nonlinear Equations




This study presents a novel three-step iterative approach for solving nonlinear equations in
the domains of science and engineering. It represents a notable change from traditional methods
like Halley by eliminating the need for second derivatives. The suggested method exhibits a
sixth order of convergence and only requires five function evaluations, showcasing its efficiency
with an index of roughly 1.430969. The suggested method effectively solves nonlinear problems
involving equations with algebraic and transcendental terms. Comparative analysis against
existing root-solving algorithms demonstrates their superior performance. The results not only
confirm the strength and effectiveness of the three-step iterative approach but also highlight its
potential for wide-ranging use in many scientific and technical situations.


Abro, H. A. and Shaikh, M. M. [2019], ‘A new time-efficient and convergent nonlinear solver’, Applied Mathematics and Computation 355, 516–536.

Ali, S., Solangi, M. A. and Qureshi, S. [2022], ‘A modified three-step iterative method for solving nonlinear mathematical models’.

Awadalla, M., Qureshi, S., Soomro, A. and Abuasbeh, K. [2023], ‘A novel three-step numerical solver for physical models under fractal behavior’, Symmetry 15(2), 330.

Cordero, A., Hueso, J. L., Martínez, E. and Torregrosa, J. R. [2012], ‘Steffensen type methods for solving nonlinear equations’, Journal of computational and applied mathematics 236(12), 3058–3064.

Cordero, A., Torregrosa, J. R. and Triguero-Navarro, P. [2021], ‘A general optimal iterative scheme with arbitrary order of convergence’, Symmetry 13(5), 884.

Fang, L., Chen, T., Tian, L., Sun, L. and Chen, B. [2011], ‘A modified newton-type method with sixthorder convergence for solving nonlinear equations’, Procedia Engineering 15, 3124–3128.

Gdawiec, K., Argyros, I. K., Qureshi, S. and Soomro, A. [2023], ‘An optimal homotopy continuation method: Convergence and visual analysis’, Journal of Computational Science 74, 102166.

Gościniak, I. and Gdawiec, K. [2018], Pso-based newton-like method and iteration processes in the generation of artistic patterns, in ‘Advances in Visual Computing: 13th International Symposium, ISVC 2018, Las Vegas, NV, USA, November 19–21, 2018, Proceedings 13’, Springer, pp. 47–56.

Jaiswal, J. P. et al. [2014], ‘Some class of third-and fourth-order iterative methods for solving nonlinear equations’, Journal of Applied Mathematics 2014.

Jamali, K., Solangi, M. A. and Qureshi, S. [2022], ‘A novel hybrid iterative method for applied mathematical models with time-efficiency’, Journal of Applied Mathematics and Computational Mechanics 21(3).

Kumari, S., Gdawiec, K., Nandal, A., Kumar, N. and Chugh, R. [2023], ‘An application of viscosity approximation type iterative method in the generation of mandelbrot and julia fractals’, Aequationes mathematicae 97(2), 257–278.

Kung, H. and Traub, J. F. [1974], ‘Optimal order of one-point and multipoint iteration’, Journal of the ACM (JACM) 21(4), 643–651.

Mastoi, V., Ali, A., Shaikh, M. M. and Shaikh, A. W. [2020], ‘A new third-order derivative-based iterative method for nonlinear equations’, J. Mech. Cont. & Math. Sci 15(10), 110–123.

Naseem, A., Rehman, M. and Abdeljawad, T. [2022], ‘A novel root-finding algorithm with engineering applications and its dynamics via computer technology’, IEEE Access 10, 19677–19684.

Naseem, A., Rehman, M., Qureshi, S. and Ide, N. A. D. [2023], ‘Graphical and numerical study of a newly developed root-finding algorithm and its engineering applications’, IEEE Access 11, 2375–2383.

Nazeer, W., Tanveer, M., Kang, S. M. and Naseem, A. [2016], ‘A new householder’s method free from second derivatives for solving nonlinear equations and polynomiography’, J. Nonlinear Sci. Appl 9(3), 998–1007.

Ortega, J. M. [1990], Numerical analysis: a second course, SIAM.

Parida, P. K. and Gupta, D. K. [2007], ‘A cubic convergent iterative method for enclosing simple roots of nonlinear equations’, Applied mathematics and computation 187(2), 1544–1551.

Qureshi, S., Argyros, I. K., Soomro, A., Gdawiec, K., Shaikh, A. A. and Hincal, E. [2024], ‘A new optimal root-finding iterative algorithm: local and semilocal analysis with polynomiography’, Numerical Algorithms 95(4), 1715–1745.

Qureshi, S., Ramos, H. and Soomro, A. K. [2021], ‘A new nonlinear ninth-order root-finding method with error analysis and basins of attraction’, Mathematics 9(16), 1996.

Qureshi, S., Soomro, A., Naseem, A., Gdawiec, K., Argyros, I. K., Alshaery, A. A. and Secer, A. [2024], ‘From halley to secant: Redefining root finding with memory-based methods including convergence and stability’, Mathematical Methods in the Applied Sciences .

Shah, F. A., Noor, M. A. and Waseem, M. [2016], ‘Some second-derivative-free sixth-order convergent iterative methods for non-linear equations’, Maejo International Journal of Science and Technology 10(1), 79.

Soomro, A., Naseem, A., Qureshi, S., Al Din Ide, N. et al. [2022], ‘Development of a new multi-step iteration scheme for solving non-linear models with complex polynomiography’, Complexity 2022.

Tassaddiq, A., Qureshi, S., Soomro, A., Hincal, E., Baleanu, D. and Shaikh, A. A. [2021], ‘A new threestep root-finding numerical method and its fractal global behavior’, Fractal and Fractional 5(4), 204.

Thangkhenpau, G., Panday, S., Bolunduţ, L. C. and Jäntschi, L. [2023a], ‘Efficient families of multi-point iterative methods and their self-acceleration with memory for solving nonlinear equations’, Symmetry 15(8), 1546.

Thangkhenpau, G., Panday, S., Bolunduţ, L. C. and Jäntschi, L. [2023b], ‘Efficient families of multi-point iterative methods and their self-acceleration with memory for solving nonlinear equations’, Symmetry 15(8), 1546.

Waseem, M., Noor, M. A. and Noor, K. I. [2016], ‘Efficient method for solving a system of nonlinear equations’, Applied Mathematics and Computation 275, 134–146.

Zafar, F., Bibi, G. et al. [2014], ‘A family of fourteenth-order convergent iterative methods for solving nonlinear equations’, Chinese Journal of Mathematics 2014.




How to Cite

Asad Ali Chandio, Asif Ali Shaikh, Qureshi, S., & Abdul Rehman Soomroo. (2024). An Improved Blended Numerical Root-Solver for Nonlinear Equations. VFAST Transactions on Mathematics, 12(1), 164–175.